# SDR 99ZZZX2359

- Difficulty date: May 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N209DB
- Make and model: Bolkms BO209MONSUN
- Aircraft serial: 139
- System (JASC): 3252 · Shimmy Damper
- Part: Dampener
- Part number: 20952253
- Condition: Damaged
- Location: Nlg
- Part time: 774 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR SHIMMY DAMPENER ALSO ALIGNS NOSE SEAL ON RETRACTION:  UNIT SHAFT CIRCLIP FAILED ALLOWING SHAFT TO EXIT BODY AND JAMMED NOSE.  GEAR AT ANGLE TO CENTERLINE OF AIRCRAFT.  GROOVE FOR CIRCLIP DOES NOT APPEAR DEEP ENOUGH.
